# SDR FDEA202403190311

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 93,370 hours, 22,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Frm 81 S47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY TANK - STRINGER 47 FOUND CRACK AT STATION XCW 81. CENTER UPPER AUXILLARY TANK STRINGER 47 AT STATION XCW 81CRACKED AREA REPAIR   CARRIED OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
